# SDR ABXA20121214369

- Difficulty date: December 14, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 203020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSELAGE STA 526 S30L-31L HAS UNMARKED DENT.  REPAIRED DENT IAW B767-200 SRM 53-00-01 FIG 201 REPAIR 14, ACFT WAS GROUNDED.
